Advertisement

Journal of Systems Science and Complexity

, Volume 32, Issue 1, pp 271–286 | Cite as

The Ore-Sato Theorem and Shift Exponents in the q-Difference Case

  • Hao DuEmail author
  • Ziming Li
Article

Abstract

The authors translate the main results in the paper entitled “Multiplicative Decomposition of Multivariate q-Hypergeometric Terms” from Chinese into English. The paper is written by Shaoshi Chen, Ruyong Feng, Guofeng Fu and Jing Kang, and published in Journal of Mathematics and Systems Science, 32(8), 1019–1032, 2012. Some minor simplification and modification are made during the translation. Based on the results in the above paper, a special form is derived for q-shift exponents appearing in the q-shift quotients of a q-hypergeometric term.

Keywords

Coboundary cocycle q-factorial term q-hypergeometric term 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Chen S, Huang H, Kauers M, et al., A modified Abramov-Petkovsek reduction and creative telescoping for hypergeometric terms, Proceedings of the 2015 International Symposium on Symbolic and Algebraic Computation, ACM, Bath, Great Britian, 2015, 117–124.CrossRefGoogle Scholar
  2. [2]
    Huang H, New bounds for hypergeometric creative telescoping, Proceedings of the 2016 International Symposium on Symbolic and Algebraic Computation, ACM, Waterloo, Canada, 2016, 279–286.CrossRefGoogle Scholar
  3. [3]
    Ore O, Sur la forme des fonctions hypergéométriques de plusieurs variables, J. Math. Pures Appl., 1930, 9(4): 311–326.zbMATHGoogle Scholar
  4. [4]
    Sato M, Theory of prehomogeneous vector spaces (algebraic part) — The English translation of Sato’s lecture form Shintnani’s note, Nagoya Math. J., 1990, 120: 1–34; 2006, 117–133 (Notes by Takuro Shintani, Translated from the Japanese by Muro M).MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Gel’fand I M, Graev M I, and Retakh V S, General hypergeometric systems of equations and series of hypergeometric type, Uspekhi Mat. Nauk., 1992, 47(4): 3–82.MathSciNetzbMATHGoogle Scholar
  6. [6]
    Chen W Y C, Hou Q, and Mu Y, Applicability of the q-analogue of Zeilberger’s algorithm, J. Symbolic Comput., 2005, 39(2): 155–170.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Chen S, Feng R, Fu G, et al., Multiplicative decomposition of multivariate q-hypergeometric terms, Journal of Mathematics and Systems Science, 2012, 32(8): 1019–1032 (in Chinese).MathSciNetzbMATHGoogle Scholar
  8. [8]
    Bronstein M, Li Z, and Wu M, Picard-Vessiot extensions for linear functional systems, Proceedings of the 2005 International Symposium on Symbolic and Algebraic Computation, ACM, Beijing, China, 2005, 68–75.Google Scholar

Copyright information

© Institute of Systems Science, Academy of Mathematics and Systems Science, Chinese Academy of Sciences and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.KLMM, Academy of Mathematics and Systems ScienceChinese Academy of SciencesBeijingChina
  2. 2.School of Mathematical SciencesUniversity of Chinese Academy of SciencesBeijingChina

Personalised recommendations